# SDR 2007FA0000924

- Difficulty date: June 16, 2007
- Submitted: October 16, 2007
- Operation: General aviation
- Aircraft: N2630U
- Make and model: Cessna 172R
- Aircraft serial: 17280568
- Engine: Lyc IO360L2A
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Bulkhead
- Part number: 051179616
- Condition: Mislocated
- Location: Fuselage
- Part time: 1,628 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONTROL CABLE, ( P/N 0510105-308), FOUND WORN TO REPLACEMENT LIMITS IAW CABLE WEAR INSPECTION GUIDELINES IN AC43.13-1A.  THE CABLE CONSTANTLY RUBS THE S338-7 FAIRLEAD IN THE LANDING GEAR BULKHEAD HOLE.  IT IS BELIEVED THAT A HOLE MISLOCATION CAUSES THE MISALIGNMENT WHICH ALLOWS THE CABLE RUB.  MM DOES NOT CONTAIN ANY  (CABLE WEAR) LIMITS OR COMMENTS, ONLY CABLE WIRE BREAKAGE AND CORROSION LIMITS.
